Posted by Nadezda on June 27, 2008, at 8:50:51
In reply to Re: pdoc yelled at me (sort of), posted by sunnydays on June 26, 2008, at 23:09:52
Just a brief word about dependency on xanax, sunny. I've taken small amounts for ages to help me sleep and also for anxiety and I don't get dependent, really.
My pdoc, whom I really trust and who's very experienced with xanax dependency, says that at lower doses, there isn't any danger of addiction. You have to get to much higher doses for those problems to kick in. After a long time-- much longer than a few weeks-- it might be less effective. At that point (if you're still taking them) you could take a holiday-- but it's not really much of a dependency. Maybe for a day or two after you stop them--again, if that happens-- you might have a bit more trouble sleeping-- but it's not more than that. At least in my case-- which I think is not unusual.
The last thing you have to worry about, right now is the xanax dependency, though. So you can really put your mind at ease, about that, at least,
Sorry your T is going to be unavailable for a while. I know that's hard.